# SDR R61A2025061100288

- Difficulty date: May 21, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 21,070 hours, 14,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 INTERNAL, CORROSION FOUND ON CROSS BEAM FR84 RBL 30. MX REPAIRED CROSSBEAM IAW ETD2025-170-921731. PN 170-66797-001
